Large time behaviour of solutions of the heat equation with absorption
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 3, p. 393-408
@article{ASNSP_1985_4_12_3_393_0,
     author = {Kamin, S. and Peletier, L. A.},
     title = {Large time behaviour of solutions of the heat equation with absorption},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {3},
     year = {1985},
     pages = {393-408},
     zbl = {0598.35050},
     mrnumber = {837255},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_3_393_0}
}
Kamin, S.; Peletier, L. A. Large time behaviour of solutions of the heat equation with absorption. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 3, pp. 393-408. https://www.numdam.org/item/ASNSP_1985_4_12_3_393_0/

[1] N.D. Alikakos - R. Rostamian, On the uniformization of the solution of the porous medium equation in Rn, israel J. Math., 47 (1984), pp. 270-290. | MR 764297 | Zbl 0562.35050

[2] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N.J., 1964. | MR 181836 | Zbl 0144.34903

[3] B.H. Gilding, Hölder continuity of solutions of parabolic equations, J. London Math. Soc., 13 (1976), pp. 103-106. | MR 399658 | Zbl 0319.35045

[4] L. Gmira - L. Veron, Large time behaviour of the solutions of a semilinear parabolic equation in Rn, J. Diff. Equ., 53 (1984), pp. 258-276. | MR 748242 | Zbl 0529.35041

[5] S. Kamin(Kamenomostkaya), The asymptotic behaviour of the solution of the filtration equation, Israel J. Math., 14 (1973), pp. 76-87. | MR 315292 | Zbl 0254.35054

[6] O.A. Oleinik - S.N. Kruzhkov, Quasilinear second order parabolic equations with many independent variables, Russian Math., Surveys, 16 (1961), pp. 105-146. | Zbl 0112.32604

[7] V.A. Galaktionov - S.P. Kurdjumov - A.A. Samarskii, On asymptotic « eigenfunctions» of the Cauchy problem for a nonlinear parabolic equation, Mat. Sbornik, 126, 4 (1985), pp. 435-472 (in Russian). | Zbl 0607.35049